# SDR 20000609SH020

- Difficulty date: May 17, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part serial: 1387
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAO/BOG - FLT 086 - REJECTED TAKEOFF.  DURING TAKEOFF, RIGHT REVERSER INTERLOCK MSG CAME ON.  REJECTED TAKEOFF WAS ACCOMPLISHED.  RIGHT ENGINE THRUST REVERSER WAS DEACTIVATED IAW AMM 78-31-01, ACCOMPLISHED MEL INDICATIONS, TRANSFERRED TO DMI LOG BOOK ITEM NR 132 MEL 78-31-01 CAT ''''C'''' DURING OVERNIGHT CHECK WAS CHANGED INTERLOCK ACTUATOR ON RIGHT ENGINE IAW AMM 78-36-02.  (X)
